About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 732032, 6 pages
http://dx.doi.org/10.1155/2013/732032
Research Article

Convergent Homotopy Analysis Method for Solving Linear Systems

School of Mathematical Sciences, Ferdowsi University of Mashhad, P.O. Box 1159-91775, Mashhad, Iran

Received 16 June 2013; Accepted 22 August 2013

Academic Editor: Ting-Zhu Huang

Copyright © 2013 H. Nasabzadeh and F. Toutounian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Nasabzadeh and F. Toutounian, “Convergent Homotopy Analysis Method for Solving Linear Systems,” Advances in Numerical Analysis, vol. 2013, Article ID 732032, 6 pages, 2013. doi:10.1155/2013/732032